# SDR ASAA310086

- Difficulty date: March 5, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 6993075
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND L1 DOOR PRESSURE SEAL RETAINER AT BS 344, STRINGER 7L CRACKED.  REMOVED AND REPLACED PRESSURE SEAL RETAINER PER SRM.  (M)
